# SDR DL72W011024

- Difficulty date: June 21, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N290WA
- Make and model: Boeing 727247
- Aircraft serial: 22108
- Aircraft time: 62,825 hours, 42,515 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Not Closed
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AFT FLT ATTENDANT CALLED UP TO REPORT LOUD HISSING NOISE AT LEFT AFT SERVICE DOOR.  RTN TO ATL.  FOUND DOOR IMPROPERLY CLOSED.  CYCLED DOOR, CLOSES NORMALLY.
